# SDR CA130320002

- Difficulty date: March 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 42,923 hours
- Engine: Pwa PW120
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Part number: MS276482529
- Condition: Worn
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE THE ACFT REQUIRED FREQUENT RUDDER TRIM CHANGES.  AT TIMES IN EXCESS OF 2 UNITS WAS REQUIRED.  INVESTIGATION REVEALED THAT THE LOWER RUDDER TORQUE TUBE HAD 2 WORN BEARINGS.  THE UPPER AND LOWER BEARINGS WERE REPLACED IAW JIC27-21-45 RAI 10000.  THE IPC REF IS 27-21-40-06, FIG 06, ITEMS 200 AND 230.
